MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian journal of ophthalmology. Journal canadien d'ophtalmologie · 1992

Drug-induced fatal aplastic anemia following cataract surgery.

McWhae J A, Chang J, Lipton J H

Клинический случайСтатьяПеревод в очереди

Аннотация

Aplastic anemia attributed to medications used in ophthalmology is rare. We report a fatal case that developed in a 73-year-old woman 7 weeks after cataract extraction performed under local anesthesia. Postoperative medications included a chloramphenicol-containing ointment, flurbiprofen sodium drops, prednisone acetate drops and orally given acetazolamide. It was felt that the aplastic anemia was related to therapy with chloramphenicol or acetazolamide or both. We recommend that the course of prophylactic antibacterial therapy after intraocular surgery be kept short, regardless of the preparation used. We urge caution in the choice and use of drugs known to be associated with aplastic anemia and recommend close monitoring of the hemogram.

Для цитирования: McWhae J A, Chang J, Lipton J H. Drug-induced fatal aplastic anemia following cataract surgery.. Canadian journal of ophthalmology. Journal canadien d'ophtalmologie. 1992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.